MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat-i stabilizer, they heard a strange sound while rotating the knob and installing the equipment.Failure to lock onto retractor arm was not able to tighten in fixed position even rotated the knob to hear the click sound.After that the stabilizer is working not functional, they decided to replace it with a new one immediately.No procedural delay.No harm to patient.
 
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 04/27/2023.An investigation was conducted on 05/02/2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed.A mechanical evaluation was conducted.The device was evaluated for its mechanical function.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was secured in position when the knob was turned clockwise.The knob did not tightened the arm.When the locking lever was locked, the device was able to be locked on the reference retractor.Based on the returned condition of the device, the reported failure "positioning problem" was confirmed.The lot # 3000251037 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16788885
Report Number2242352-2023-00301
Device Sequence Number5691624
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public00607567700581
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2024
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000251037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown